International Journal of Algebra, Volume (1), No (2), Year (2007-2) , Pages (51-62)

Title : ON THE GROWTH SEQUENCES OF PSp($2m , q$) ( On the Growth Sequences of PSp_2m, q )

Authors: Ahmad Erfanian , رشيد رضايي ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The aim of this paper is to give a lower bound for h(2,PSp (2m, q)), for all 2 ≤ m ≤ 5 , m ≥ 10 and q ≥ 2, where h(2,G) is the maximum number such that G h(2,G) can be generated by 2 elements. Furthermore, we consider a problem which was conjectured by J.Wiegold and the first author in 1996, which says that h(2,G)2 > |G| for all finite non-abelian simple groups. We confirm the conjecture for the projective symplectic simple groups PSp (2m, q) at the end.


, Minimum number of generators, maximal subgroups, simple groups, projective symplectic linear
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Erfanian, Ahmad and رشيد رضايي},
title = {ON THE GROWTH SEQUENCES OF PSp($2m , q$)},
journal = {International Journal of Algebra},
year = {2007},
volume = {1},
number = {2},
month = {February},
issn = {1312-8868},
pages = {51--62},
numpages = {11},
keywords = {Minimum number of generators; maximal subgroups; simple groups; projective symplectic linear groups},


%0 Journal Article
%A Erfanian, Ahmad
%A رشيد رضايي
%J International Journal of Algebra
%@ 1312-8868
%D 2007